Familles de convexes invariantes et équations de diffusion-réaction
Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 71-103.

In order to localize the solution of a reaction-diffusion system, it is enough to construct a family of convex sets (K t ) t0 invariant under the action of the vector field associated to the system ; the solution is contained in K t at time t provided it is contained in K 0 at time zero. The support functions associated to such a family of convex sets are solutions of a differential system ; this system however can also generate non invariant families.

Pour localiser la solution d’un système de diffusion-réaction, il suffit de construire une famille de convexes (K t ) t0 , invariante par rapport au champ de vecteurs associé à ce système; la solution est alors incluse dans K t à l’instant t dès qu’elle est contenue dans K 0 à l’instant zéro. Les fonctions d’appui associées à de telles familles de convexes sont solutions d’un système différentiel, mais celui-ci peut également engendrer des familles non invariantes.

@article{AIF_1982__32_1_71_0,
     author = {Reder, Christine},
     title = {Familles de convexes invariantes et \'equations de diffusion-r\'eaction},
     journal = {Annales de l'Institut Fourier},
     pages = {71--103},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {32},
     number = {1},
     year = {1982},
     doi = {10.5802/aif.860},
     mrnumber = {83h:35065},
     zbl = {0465.35009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.860/}
}
TY  - JOUR
AU  - Reder, Christine
TI  - Familles de convexes invariantes et équations de diffusion-réaction
JO  - Annales de l'Institut Fourier
PY  - 1982
SP  - 71
EP  - 103
VL  - 32
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.860/
DO  - 10.5802/aif.860
LA  - fr
ID  - AIF_1982__32_1_71_0
ER  - 
%0 Journal Article
%A Reder, Christine
%T Familles de convexes invariantes et équations de diffusion-réaction
%J Annales de l'Institut Fourier
%D 1982
%P 71-103
%V 32
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.860/
%R 10.5802/aif.860
%G fr
%F AIF_1982__32_1_71_0
Reder, Christine. Familles de convexes invariantes et équations de diffusion-réaction. Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 71-103. doi : 10.5802/aif.860. http://www.numdam.org/articles/10.5802/aif.860/

[1] K.N. Chueh, C.C. Conley, J.A. Smoller, Positively invariant regions for systems of non linear diffusion equations, Indiana Univ. Math. Journal, Vol. 26, n° 2 (1977). | MR | Zbl

[2] E. Conway, D. Hoff, J. Smoller, Large time behaviour of solutions of systems of non linear reaction-diffusion equations, SIAM J. Appl. Math., Vol. 35, n° 1 (Juillet 1978). | MR | Zbl

[3] E. Conway, J. Smoller, A comparison technique for systems of reaction-diffusion equations, Comm. in partial diff. equ., vol. 2, n° 7 (1977). | MR | Zbl

[4] O.A. Ladyzenskaya, V.A. Solonnikov, N.N. Uralceva, Linear and quasi linear equations of parabolic type, Ann. Math. Soc. Providence, Rhode Island, Vol. 23 (1968). | Zbl

[5] V. Lakshmikantham, Comparison results for reaction-diffusion equations in Banach space, Technical report, University of Texas Arlington, n° 94 (Sept. 1978).

[6] C. Reder, Familles de convexes invariantes et équations de diffusion réaction, Publi. AAI-Bordeaux I, (Avril 1980).

Cited by Sources: